# SDR AALA202205230830

- Difficulty date: May 12, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A300*
- Aircraft serial: 6393
- Aircraft time: 20,862 hours, 9,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C  EMERGENCY. LIGHT INOPERATIVE.  **SUPPLEMENTAL REPORT FOR AALA202205160830: RE-SECURED CONNECTOR AT SEAT ROW 22ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK** (CLOSED)
